# SDR ASAA2023080544426

- Difficulty date: August 5, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 38,676 hours, 12,241 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAULT ON ENG #1 (ECONOMIC) 77-20861 THE BOTTOM LEFT EGT SIGNAL OUT OF RANGE. GROUNDED - YES. ON DEFERRAL.
